Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Easy weight gain, difficulty in losing weight, on the verge of having PCOS. What measures can be used for weight loss?

Hi im 23 yrs old, height is 5 6ft n i weigh 88kgs, My medical reports show that im on the verge of having PCOS ..i have coarse hair growth on my chin and neck , iv been undergoing Laser for the last 2 years...n my doctor just suggested i have Glycomet and Flutamide tabs just once after breakfast..i have been asked to lose weight...i do not lose weight easily and when i do, i gain it back and do i lose weight??
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
you have to continue treatment and simultaneously practice for weight loss,
you can do yoga like suryanamaskara, other postures every day and after achieving some weight loss you have to continue the yoga for maintenance of weight,
you can also practice aerobic exercises etc with expert advice, maintain diet also as per the needs only.
take care.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor